# SDR IPXA2015101694868

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 23,599 hours, 14,727 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 600307
- Part serial: N117S48
- Condition: Contaminated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIFE RAFT BLUE WATER CONTAMINATED.  REMOVED AND REPLACED THE  LIFE RAFT IAW AMM 25-60-00-904-003.
